| Model Number |
816300 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Per the field service representative (fsr), the non-clinical activity was during a routine check of the unit while in storage.
Event or Problem Description
It was reported that during use of the device for a non-clinical activity, the central control monitor (ccm) was stuck on the boot-up screen.There was no patient involvement.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was not verifiable since the product was not returned for evaluation or testing.Multiple diligence attempts for part return were unsuccessful.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.